Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Projectivities with fixed points on every line of the plane


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 52 (1946), 273-286
DOI: https://doi.org/10.1090/S0002-9904-1946-08557-2
MathSciNet review: 0015220
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Reinhold Baer, 1. Homogeneity of projective planes, Amer. J. Math. vol. 64 (1942) pp. 137-152. MR 5629
  • Reinhold Baer, 2. Null systems in projective spaces, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 903-906. MR 15218
  • Richard Brauer, 1. A characterization of null systems in projective space, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 247-254.
  • Marshall Hall, 1. Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 8892
  • O. Veblen and J. W. Young, 1. Projective geometry, vol. 1, Boston, 1910.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08557-2

American Mathematical Society